MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. NEXIVA DIFFUSICS; INTRAVASCULAR CATHETER

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. NEXIVA DIFFUSICS; INTRAVASCULAR CATHETER
Catalog Number 383598
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd nexiva diffusics w/maxzero needle retraction failed it was reported by the customer that the safety mechanism did not activate.It was still nested in the white needle holder and they had to physically pull the plastic box down to the needle tip, and it still didn¿t catch, so they pulled it down with more force and it held.Rcc received a complaint via email.I am writing to let you know of a needle safety mechanism failure i experienced this morning.I placed a 22g 1 ¾ in.Piv this morning and the safety mechanism did not activate.It was still nested in the white needle holder and i had to physically pull the plastic box down to the needle tip, and it still didn¿t catch, so i pulled it down with more force and it held.The catheter packaging is pictured below.Please let me know if you need anymore information.I have saved the needle if you need it.Item# 383598, lot# 5247921.
 
Additional Manufacturer Narrative
Our quality engineer inspected the 1 photo and 1 physical sample submitted for evaluation.The reported issue of needle retraction failure was confirmed upon inspection of the samples.Analysis of the sample showed that it was observed that a component that is causing the reported failure is missing from the device received.Bd determined that the cause of the failure was attributed to the manufacturing process.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.

Brand Name
NEXIVA DIFFUSICS
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24132921
Report Number9610847-2026-00019
Device Sequence Number10343847
Product Code FOZ
UDI-Device Identifier00382903835980
UDI-Public(01)00382903835980(11)250924(17)280831(10)5247921
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K233529
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383598
Device Lot Number5247921
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2025
Supplement Date Received by Manufacturer03/10/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown